MathSciNet Relay Station
MathSciNet bibliographic data
MR673145 (83m:26018) 26D15 (26D20)
Dancs, I.; Uhrin, B. On the conditions of equality in an integral inequality. Publ. Math. Debrecen 29 (1982), no. 1-2, 117–132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement